Contractive relaxation systems and the scalar multidimensional conservation law

Markos A. Katsoulakis*, Athanasios E. Tzavaras

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

67 Scopus citations
Original languageEnglish (US)
Pages (from-to)195-233
Number of pages39
JournalCommunications in Partial Differential Equations
Volume22
Issue number1-2
StatePublished - 1997
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this